MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH GXL 15DEG LINER 36MM SZ H; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ACUMATCH GXL 15DEG LINER 36MM SZ H; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number ACUMATCH GXL 15DEG LINER 36MM SZ H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: cocr fem head 36mm +0 offset 12/14, cat# 142-36-00 / serial# (b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 11 yrs postop the initial rtha, the (b)(6) y/o male patient presented complaining of r hip pain and instability.Revised head and liner.Patient was deemed stable.Patient was last known to be in stable condition following the event.The device will not be returned for evaluation due to hospital policy.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h1, h2, h3 and h6 have been updated accordingly.As reported, approximately 11 yrs postop the initial rtha, the 78 y/o male patient presented complaining of r hip pain and instability.Revised head and liner.Patient was deemed stable.Patient was last known to be in stable condition following the event.The device will not be returned for evaluation due to hospital policy.Upon review of all available information, there is no evidence to suggest that a design or manufacturing issue caused or contributed to this event.The reported revision was likely the result of underlying patient factors, which led to instability of the joint.

Brand Name
ACUMATCH GXL 15DEG LINER 36MM SZ H
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key12733825
Report Number1038671-2021-00565
Device Sequence Number19196121
Product Code JDI
UDI-Device Identifier10885862023391
UDI-Public10885862023391
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K051556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberACUMATCH GXL 15DEG LINER 36MM SZ H
Device Catalogue Number132-36-28
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date11/01/2021
Supplement Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale